# SDR DALA2022041402607

- Difficulty date: April 10, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 89,763 hours, 22,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 ROWS 43 AND 44 SEAT EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: PERFORMED EMERGENCY LIGHT FUNCTIONAL TEST PER B757 AMM 33-51. ALL LIGHTS OPS NML. (8604765)
